# SDR SWIA202052580

- Difficulty date: August 13, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rod End
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 ROD ENDS FOR FAIRING PANEL 193AB ARE CORRODED, MARKED.  C-CHECK RO 9/20/2020.  REMOVED & REPLACED ALL HARDWARE INCLUDING ROD ENDS AS REQUIRED, REF CRJ700 AMM, SEE CONTINUE CARD FOR DETAILS.
